# SDR DHL2005802524

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5754705501N
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STUB WING INTERIOR FITTING CRACKED 2.000 (MAJOR REPAIR)STA XOLDO 67.750 PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1. REMOVED CRACKED FITTING IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW FTTING IAW SRM 51-1-20D PG. 9, SRM 51-1-21 PG.1. TORQUED IAW SRM 51-3-1
